|
On some conditions on mappings of spaces onto cylindrical domains
V. A. Zorich, V. S. Samovol M. V. Lomonosov Moscow State University
Abstract:
Criteria are given for a local homeomorphism f:Rn→Rn to be a homeomorphism of Rn onto a strip. In the planar case, this gives a condition for f to be a transformation of R2 onto a band.
Received: 05.04.1971
Citation:
V. A. Zorich, V. S. Samovol, “On some conditions on mappings of spaces onto cylindrical domains”, Mat. Zametki, 11:4 (1972), 459–462; Math. Notes, 11:4 (1972), 279–280
Linking options:
https://www.mathnet.ru/eng/mzm9810 https://www.mathnet.ru/eng/mzm/v11/i4/p459
|
Statistics & downloads: |
Abstract page: | 226 | Full-text PDF : | 91 | First page: | 1 |
|